# SDR SWIA202266947

- Difficulty date: November 17, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 40,586 hours, 36,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE LEFTHAND INBOARD FLAP VANE SKIN PANEL P/N: 601R14303-51S     (C-CHECK)    REMOVED AND REPLACED LH INBD FLAP VANE SKIN PANEL P/N 601R14303-51S REF DWG #PL601R14302 REV.E AND CRJ 200 SRM 51-42-13 REV.39 DATED MAR-10-2021. COMPLIED WITH TASK CARD 51-900-1003-SKY, SEE CONTINUATION CARD FOR DETAILS
